# SDR AALA201806187005

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 53,479 hours, 21,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE AFT BULKHEAD WALL LOWER SUPPORT ANGLE OF THE LEFT SIDE, JUST INBOARD OF THE ZEE ANGLE.  REPLACED THE SUPPORT ANGLE IAW 51-00-05-1, BD 143A9481.
